# SDR 95ZZZX1501

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8724F
- Make and model: Hughes 269A
- Aircraft serial: 120039
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 269A5480
- Condition: Coil Broken
- Location: M/R Dr Clutch
- Part time: 44 hours
- Component: 269A5482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION SPRING FOR MAIN ROTOR DRIVE CLUTCH ACTUATOR FAILED.  RECEIVED AND INSTALLED NEW SPRING ON 27 JAN 95.  AIRCRAFT FLEW ON 19 FEB 95 AND BROKEN SPRING WAS DISCOVERED ON DAILY INSPECTION ON THE MORNING OF 20 FEB 95.
